# SDR SWAA052708

- Difficulty date: September 6, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 2,672 hours, 1,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MS155721
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND R1 DOOR EMERGENCY EXIT LIGHT INOP.  RELAMPED LIGHT PER MM.
